The Mathematical Intelligencer

, Volume 34, Issue 3, pp 1–3

Orange Peels and Fresnel Integrals

Open AccessArticle

DOI: 10.1007/s00283-012-9304-1

Cite this article as:
Bartholdi, L. & Henriques, A. Math Intelligencer (2012) 34: 1. doi:10.1007/s00283-012-9304-1
Download to read the full article text

Copyright information

© The Author(s) 2012

Authors and Affiliations

  1. 1.Mathematiches InstitutGeorg-August Universität zu GöttingenGöttingenGermany
  2. 2.Mathematisch InstituutUniversiteit UtrechtUtrechtThe Netherlands